MAUDE Adverse Event Report: XSTRAHL LTD RADIANT AURA; X-RAY RADIATION THERAPY SYSTEM

XSTRAHL LTD RADIANT AURA; X-RAY RADIATION THERAPY SYSTEM
Model Number RADIANT AURA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On the (b)(6) 2024, the arm joint became loose and this caused the arm to drop.The radiation therapist put her shoulder in the path of the arm to stop it from drooping further.No patient injury.Product problem: service visit to the user site found the following: measured existing upper arm joint torque with shims installed (19.2nm) as well as lower joint (18.6nm).Tightened joint screw to appropriate 20nm setting.During the testing at the user site, it was discovered that the arm joint brake would engage intermittently (approx 7 of 10 times).Tested the base unit pcb and discovered flickering of leds when failure would occur as if card was being shorted out.Also noticed the base hub rotary brakes were not operable at all (would not disengage).During fault finding procedure the base hub brake resistance reading was below tolerance at approx 15.7 ohms.Checked applicable brake cabling for discrepancies (damaged or cross wiring) and found none.

Brand Name
RADIANT AURA
Common Device Name
X-RAY RADIATION THERAPY SYSTEM
Manufacturer (Section D)
XSTRAHL LTD
unit 2
maybrook road
walsall, west midlands WS87D G
UK  WS87DG
Manufacturer (Section G)
XSTRAHL LTD
unit 2
maybrook road
walsall, west midlands WS87D G
UK   WS87DG
Manufacturer Contact
sajid rafiq
unit 2
maybrook road
walsall, west midlands WS87D-G
UK   WS87DG
MDR Report Key19348479
Report Number3004561814-2024-00002
Device Sequence Number20653178
Product Code JAD
UDI-Device Identifier05060494200084
UDI-Public5060494200084
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K230611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Other
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRADIANT AURA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date05/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown